ACIFEIN 250mg/200mg/50mg - 10 tablets
Acifein is used to treat mild to moderate pain, headaches, back pain, teeth, joint and muscle pain associated with acute viral flu-like illness.
Detailed product information
ACIFEIN contains acetylsalicylic acid whose pain-suppressing effect is highlighted by caffeine and paracetamol. ACIFEIN tablets are used to treat mild and moderate pain such as headaches, backs and teeth. They are also suitable for joint and muscle pain associated with acute influenza conditions. ACIFEIN tablets are only for adults and adolescents from 16 years of age.
How to take ACIFEIN tablets:
Adults and adolescents from 16 years of age use 1-2 tablets as needed every five to six hours as needed. The daily dose should not exceed 6 tablets.
The active substances are acetylsalicylic acid 250 mg, paracetamol 200 mg and cofein 50 mg in one tablet.
The other ingredients are glycine, corn starch, talc, hyprolose.